# SDR A6WA201140339

- Difficulty date: March 29, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK TIE DOWN CORRODED LBL 9.00, FS 621.  REMOVED SERVICEABLE SEAT TRACK FROM LBL 9.00, FS 621 AND INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11.
